# SDR SWAA2014061929207

- Difficulty date: June 9, 2014
- Submitted: June 19, 2014
- Operation: Air carrier
- Aircraft: N646SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28331
- Aircraft time: 55,434 hours, 43,942 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65C30461
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LE SKIN AT KRUEGER FLAP CRACKED AT STATION 208.  REPAIRED SKIN IAW EA.
